Deformation theoretic methods in the theory of algebraic transformation spaces

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)341-370
Number of pages30
JournalKyoto Journal of Mathematics
Volume14
DOIs
StatePublished - 1974

Cite this

Deformation theoretic methods in the theory of algebraic transformation spaces. / Haboush, William J.

In: Kyoto Journal of Mathematics, Vol. 14, 1974, p. 341-370.

Research output: Contribution to journalArticle

@article{59365ee0f43c45969d1a5d470a494172,
title = "Deformation theoretic methods in the theory of algebraic transformation spaces",
author = "Haboush, {William J.}",
year = "1974",
doi = "10.1215/kjm/1250523242",
language = "English (US)",
volume = "14",
pages = "341--370",
journal = "Kyoto Journal of Mathematics",
issn = "0023-608X",
publisher = "Kyoto University",

}

TY - JOUR

T1 - Deformation theoretic methods in the theory of algebraic transformation spaces

AU - Haboush, William J.

PY - 1974

Y1 - 1974

U2 - 10.1215/kjm/1250523242

DO - 10.1215/kjm/1250523242

M3 - Article

VL - 14

SP - 341

EP - 370

JO - Kyoto Journal of Mathematics

JF - Kyoto Journal of Mathematics

SN - 0023-608X

ER -